# SDR IXXA08SMN192S

- Difficulty date: October 24, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER TRAILING EDGE LOWER SKIN CORRODED AT STATION XE 77.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, AND STIFFENER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AT STATION XE 29.000 - 77.000 IAW FAA FORM 8110-3 NUMBER 08548 DATED 11/18/08, SEMAN DRAWING ED-4875 DATED 11/05/08, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
